LIMITS ON PHOTON REST MASS

被引:0
作者
BARNES, A [1 ]
机构
[1] NASA,AMES RES CTR,MOFFETT FIELD,CA
来源
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY | 1975年 / 20卷 / 10期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1324 / 1324
页数:1
相关论文
共 3 条
[1]  
BARNES A, TO BE PUBLISHED
[2]   IMPROVED LIMIT ON PHOTON REST MASS [J].
HOLLWEG, JV .
PHYSICAL REVIEW LETTERS, 1974, 32 (17) :961-962
[3]   MAGNETOHYDRODYNAMIC WAVES IN THE MAGNETOSPHERE AND THE PHOTON REST MASS [J].
Lanzerotti, L. J. .
GEOPHYSICAL RESEARCH LETTERS, 1974, 1 (06) :229-+